MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION STONETOME; DISLODGER, STONE, BILIARY

BOSTON SCIENTIFIC CORPORATION STONETOME; DISLODGER, STONE, BILIARY
Model Number M00535150
Medical Device Problem Codes Deformation Due to Compressive Stress (2889); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block g4: the remaining premarket/510(k) number is k946358; reported here as premarket/510(k) number exceeded the character limit for the designated field.Block h6: imdrf device code a040601 captures the reportable investigation result of cutting wire kinked.Block h11: investigation results the returned stonetome was analyzed, and a visual inspection found that the working length was twisted at distal section, also, the cutting wire was bent, due these conditions the wire was not aligned with the working length.No other problems with the device were noted.The results of the analysis performed on the returned device found that the cutting wire was kinked.This problem could be caused by operational factors, the used technique for the device manipulation or by the interaction between the device and a hard surface.The investigation findings and all information available concludes the most probable root cause is an adverse event related to procedure.
 
Event or Problem Description
It was reported to boston scientific corporation that a stonetome was used in the duodenal papilla during an endoscopic sphincterotomy (est) procedure performed on (b)(6) 2025.During the procedure, while attempting to use the stonetome, an abnormality was observed in the direction of the cutting wire.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.This event has been deemed a reportable event based on the investigation finding of device cutting wire kinked.Please see block h11 for full investigation details.

Brand Name
STONETOME
Common Device Name
DISLODGER, STONE, BILIARY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24075991
Report Number3005099803-2026-00209
Device Sequence Number9387470
Product Code LQR
UDI-Device Identifier08714729146667
UDI-Public(01)08714729146667(17)270404(10)36229840
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K191789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00535150
Device Catalogue NumberM00535150
Device Lot Number0036229840
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/08/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/24/2025
Initial Report FDA Received Date01/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown